# SDR GAIA99203

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP OUTBOARD MECHANISM FOR AFT FLAG SEGMENT DRUM SUPPORT QUADRANT BUSHING HOLES ELONGATED.  ACCOMPLISHED LEFT OUTBOARD MIDFLAP DRUM SUPPORT BUSHING REPAIR IAW AVITAS ENGINEERING REPAIR ORDER 99AVHM.084R0-1 REV IR. 8110-3 DATED 9-26-99 ISSUED.  REF:  N/R 1879.  (X)
